Some Tauberian theorems for Borel summability methods


Canak I. , Totur U.

APPLIED MATHEMATICS LETTERS, vol.23, no.3, pp.302-305, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2009.09.028
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.302-305

Abstract

We investigate the conditions needed for a Borel summable sequence to be convergent. The results of this paper extend and improve the well-known result of Hardy and Littlewood (1913) [1]. (C) 2009 Elsevier Ltd. All rights reserved.